# SDR UIEA2018040300525

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,323 hours, 18,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS.   NO FOLLOW ON MESSAGE WHEN SWITCHED TO MANUAL, MESSAGE DISAPEARED.  REMOVED AND REPLACED THE LEFT PACK COMPRESSOR OUTLET TEMP SENSOR IAW AMM 21-51-06,  BITE TESTED GOOD IAW FIM 21-51, FT 803.
